# SDR CALA2018111602388

- Difficulty date: November 16, 2018
- Submitted: November 17, 2018
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 80,399 hours, 30,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620191
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT FR16 DOOR STOP FITTING NR 7 INBD LOWER HOLE HAS A CRACK INDICATION IN INTERCOSTAL AT 8 O''CLOCK POSITION REF 9290332 SPEC A3NB-53-4-6304 AD 2017-22-03. REAMED DISCREPANT HOLE AT R1 DOOR FR 16 STOP FITTING NR 7 TO REMOVE INDICATON IAW ECRA 5311-02042. REMOVED AND REPALCED INTERCOSTAL IAW SRM 51-42-11-001 AND ECRA 5311-02042.
